Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 49, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 10, 2010, 8:55 PM MDT for Yuma County, Colorado. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2010, 8:55 PM MDT (02:55 UTC)
- Expired
- Jun 10, 2010, 10:00 PM MDT
- In force
- 65 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
County Yuma County, CO
The radar
The Goodland radar (KGLD), 107 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 9:59 PM MDT | HAIL 1.5 | 2 S Yuma, CO | |
| Jun 10, 10:05 PM MDT | HAIL 1 | Yuma, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:44 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 658 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 2022 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
525
WFUS53 KGLD 110255
TORGLD
COC125-110400-
/O.NEW.KGLD.TO.W.0049.100611T0255Z-100611T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
855 PM MDT THU JUN 10 2010
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL YUMA COUNTY IN NORTHEAST COLORADO...
* UNTIL 1000 PM MDT
* AT 850 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTHEAST OF ELBA...OR 18 MILES WEST OF
ABARR...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ABARR...YUMA...HEARTSTRONG...ECKLEY...VERNON AND WRAY.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 222 AND 255.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES AND HAIL IN EXCESS
OF BASEBALL SIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4021 10217 3978 10217 3978 10281 3999 10281
4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0255Z 255DEG 31KT 3989 10301
$$
JRM5 follow-up statements
780
WWUS53 KGLD 110307
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
907 PM MDT THU JUN 10 2010
COC125-110400-
/O.CON.KGLD.TO.W.0049.000000T0000Z-100611T0400Z/
YUMA CO-
907 PM MDT THU JUN 10 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YUMA COUNTY UNTIL
1000 PM MDT...
AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 10 MILES EAST OF ELBA...OR 16 MILES WEST OF
ABARR...AND WAS MOVING EAST AT 35 MPH. VERY LARGE HAIL...TO AROUND
TENNIS BALL SIZE...CAN BE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
YUMA...HEARTSTRONG...ECKLEY...WRAY AND VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4021 10217 3988 10218 3986 10280 3999 10281
4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0307Z 252DEG 31KT 3994 10295
$$
JRM277
WWUS53 KGLD 110317
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
917 PM MDT THU JUN 10 2010
COC125-110400-
/O.CON.KGLD.TO.W.0049.000000T0000Z-100611T0400Z/
YUMA CO-
917 PM MDT THU JUN 10 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YUMA COUNTY UNTIL
1000 PM MDT...
AT 913 PM MDT...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS
LOCATED 12 MILES NORTHWEST OF ABARR...AND WAS MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
YUMA...HEARTSTRONG...ECKLEY...VERNON AND WRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 4021 10217 3988 10218 3986 10280 3999 10281
4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0317Z 253DEG 25KT 3996 10287
$$
JRM016
WWUS53 KGLD 110324
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
924 PM MDT THU JUN 10 2010
COC125-110400-
/O.CON.KGLD.TO.W.0049.000000T0000Z-100611T0400Z/
YUMA CO-
924 PM MDT THU JUN 10 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YUMA COUNTY UNTIL
1000 PM MDT...
AT 922 PM MDT...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS
LOCATED 10 MILES NORTHWEST OF ABARR...AND WAS MOVING EAST AT 40 MPH.
LARGE HAIL...IN EXCESS OF GOLFBALL SIZE IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
YUMA...HEARTSTRONG...ECKLEY...VERNON AND WRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 4021 10217 3988 10218 3986 10280 3999 10281
4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0323Z 251DEG 34KT 3998 10281
$$
JRM749
WWUS53 KGLD 110331
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
931 PM MDT THU JUN 10 2010
COC125-110400-
/O.CON.KGLD.TO.W.0049.000000T0000Z-100611T0400Z/
YUMA CO-
931 PM MDT THU JUN 10 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN YUMA COUNTY UNTIL
1000 PM MDT...
AT 926 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 11 MILES SOUTHWEST OF YUMA...AND WAS MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
YUMA AND ECKLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 4022 10243 3999 10248 3992 10280 3999 10281
4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0331Z 242DEG 25KT 4001 10280
$$
JRM132
WWUS53 KGLD 110349
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
949 PM MDT THU JUN 10 2010
COC125-110400-
/O.CON.KGLD.TO.W.0049.000000T0000Z-100611T0400Z/
YUMA CO-
949 PM MDT THU JUN 10 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN YUMA COUNTY UNTIL
1000 PM MDT...
AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR YUMA...AND WAS MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ECKLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 4022 10243 3999 10248 3992 10280 3999 10281
4000 10280 4016 10280 4019 10279 4031 10244
TIME...MOT...LOC 0349Z 245DEG 24KT 4007 10269
$$
JRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 10, 5:16 PM MDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 10, 5:16 PM MDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 516 PM MDT THU JUN 10 2010 .DISCUSSION... 245 PM MDT THU JUN 10 2010 A PLETHORA OF FORECAST CHALLENGES EXIST DURING THIS SEVEN DAY PERIOD...NOT THE LEAST OF WHICH ARE SEVERE POTENTIAL TONIGHT IN THE NORTH AND TEMPS OVER THE WEEKEND. IN THE NEAR TERM FOR TONIGHT...THE BIGGEST QUESTION IS THE FUTURE AREAL EXTENT OF CONVECTION NOW FORMING ON THE HIGHER TERRAIN OF NORTHERN COLORADO INTO SOUTHEAST WYOMING. THE NAM SEEMS TO HAVE A DECENT HANDLE ON CONVECTION BASED ON LATEST RADAR AND SATELLITE TRENDS...BRINGING STORMS INTO THE PLAINS OF NE COLORADO WHICH THEN RIDE ALONG THE NORTHERN PERIPHERY OF THE WARM TEMPS AT 700 MB OVERNIGHT. BASED ON THIS SCENARIO HAVE THE HIGHEST POPS IN THE NORTHERN TIER OF COUNTIES BETWEEN 00Z AND 06Z. ANY STORMS WHICH DEVELOP IN THIS AREA WILL LIE IN AN AREA OF DECENT 6 KM SHEAR OF 50 KTS AND WILL BE TAPPING INTO FAVORABLE LOW LEVEL MOISTURE...SO ORGANIZED SEVERE CONVECTION SEEMS LIKELY. CURRENT THINKING IS STRONG CAP WILL HOLD FOR NOW AND WE WILL NEED TO WAIT FOR STORMS CURRENTLY MOVING OFF HIGHER TERRAIN OF COLORADO TO MOVE IN THIS EVENING. HAVE ALSO INCLUDED SLIGHT CHANCE POPS FOR MUCH OF REMAINDER OF CWA OVERNIGHT BASED ON THE NAMS PERSISTENT FORECAST OF ISOLATED CONVECTION WHICH ORIGINATES IN SOUTHEAST COLORADO THIS AFTERNOON. ISOLATED CELLS HAVE BEEN STRUGGLING DOWN THERE FOR AN HOUR OR TWO AND SOME COULD SURVIVE AS THEY MOVE NORTHEAST. AT THIS TIME IT LOOKS MAINLY LIKE GUSTY WINDS FROM THESE STORMS. SPOTTY ACCAS AND VIRGA CURRENTLY APPEAR SOUTH AND SOUTHEAST OF GOODLAND. LATEST SURFACE ANALYSIS PUTS A SURFACE LOW ALONG THE KS-CO BORDER SOUTHWEST OF TRIBUNE KANSAS NEAR LAMAR COLORADO. SOUTHWEST FROM THIS LOW IS THE REMAINS OF THE OUTFLOW BOUNDARY FROM LAST NIGHTS NEBRASKA MCS WHICH STRETCHES BACK TO THE FRONT RANGE SOUTH OF PUB. A DRY PUSH IS SEEN NUDGING INTO WESTERN KANSAS SOUTH OF THE LOW WHERE DEWPOINTS DROP FROM THE LOW 60S TO THE MID 40S. SURFACE CONVERGENCE ALONG THIS FEATURE DOES NOT APPEAR THAT IMPRESSIVE RIGHT NOW...AND THIS AREA IS SITTING BENEATH PROGGED 700 MB TEMPS OF 16 C. OVER KANSAS THE MORNING OUTFLOW BOUNDARY IS GETTING DIFFICULT TO FIND IN THE SURFACE DATA BUT BEST ESTIMATES WOULD PLACE IT AS A WARM FRONT RETURNING NORTH ALONG A TRIBUNE TO OAKLEY TO PHILLIPSBURG LINE. OVER THE WEEKEND THE BIG PICTURE IS A LARGE SLOW MOVING UPPER LOW LUMBERING EAST ACROSS THE MOUNTAINS WITH NUMEROUS IMPULSES LIFTING NORTHEAST ACROSS THE AREA. ALL GUIDANCE SUGGESTS THAT A SURFACE FRONT WILL PUSH SOUTHEAST THROUGH THE AREA SATURDAY. GUIDANCE THEN KEEPS THIS SURFACE FEATURE SOUTH OF THE CWA SUNDAY AND MONDAY WHICH SHOULD TRANSLATE INTO A COOLER CLOUDY PERIOD WITH EPISODES OF SHOWERS AND THUNDERSTORMS. THE NAM SEEMS A BIT AGGRESSIVE WITH COOLING 850 TEMPS DOWN TO 8 C...BUT NONETHELESS... HIGH TEMPS WILL BE ONLY IN THE 60S MOST AREAS ON SUNDAY. NOT MANY BIG CHANGES MADE TO THE EXTENDED. THE UPPER LOW AFFECTING THE AREA THROUGH SUNDAY WILL FINALLY LIFT NORTHEAST BY MONDAY EVENING FOLLOWED BY BROAD UPPER RIDGING. THIS PATTERN IS REFLECTED IN MUCH LOWER POPS FOR THE TUE-THU PERIOD ALONG WITH GRADUALLY WARMING TEMPERATURES. DLF && .AVIATION... 514 PM MDT THU JUN 10 2010 FOR THE 00Z TAF CYCLE...PRIMARY AVIATION CONCERNS THIS PERIOD ARE POTENTIAL FOR THUNDERSTORM ACTIVITY THIS EVENING FOLLOWED BY LOW STRATUS POSSIBILITY OVERNIGHT. AT THIS TIME IT APPEARS THAT MAJORITY OF TSRA WILL BE TO THE NORTH AND WEST OF THE TERMINALS BUT A DIRECT IMPACT IS CERTAINLY POSSIBLE. SHOULD CONVECTION PASS NEAR OR OVER A TERMINAL INTERMITTENT MVFR/IFR CONDITIONS WILL BE LIKELY. CANNOT PIN DOWN TIMING YET THUS WILL INDICATE TSRA POTENTIAL WITH CB GROUPS FOR NOW AND AMEND AS NECESSARY. BETWEEN ROUGHLY 09Z-12Z ALSO EXPECT AT LEAST MVFR POST-FRONTAL CIGS...WITH IFR CIGS A POSSIBILITY AS WELL. THUNDERSTORMS WILL AGAIN BE POSSIBLE TOMORROW AFTERNOON AND EVENING AT BOTH SITES. 50 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 10, 10:40 AM MDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1040 AM MDT THU JUN 10 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1040 AM MDT THU JUN 10 2010 /1140 AM CDT THU JUN 10 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING...PRIMARILY IN NORTHEAST COLORADO AND SOUTHWEST NEBRASKA. LARGE HAIL...DAMAGING WINDS...AND PERHAPS A TORNADO WILL BE POSSIBLE WITH THE STRONGEST STORMS. IN NORTHWEST KANSAS...STORMS WILL BE MORE ISOLATED BUT ANY THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING AS AN UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY ADVANCES TOWARD THE AREA. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.
In the hours before
Special weather statement, Jun 10, 7:09 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 709 PM MDT THU JUN 10 2010 KSZ029-110130- GOVE- 809 PM CDT THU JUN 10 2010 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GOVE COUNTY IN WEST CENTRAL KANSAS... AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF UTICA...OR 16 MILES SOUTHEAST OF GOVE...AND MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. JRM
Special weather statement, Jun 10, 8:01 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 801 PM MDT THU JUN 10 2010 COZ090-110300- YUMA COUNTY- 801 PM MDT THU JUN 10 2010 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO... AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS WERE TRACKING A TORNADO NEAR LAST CHANCE...OR 33 MILES SOUTHWEST OF AKRON...AND MOVING EAST AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL LARGER THAN BASEBALLS IN ADDITION TO TORNADOES. IF THIS STORM CAN MAINTAIN ITS STRENGTH...IT WILL BEGIN TO IMPACT WEST CENTRAL YUMA COUNTY AFTER 9 PM MDT. PEOPLE IN WEST CENTRAL YUMA COUNTY...INCLUDING THE COMMUNITIES OF ABARR AND JOES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MAINTAIN THEIR STRENGTH AND MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. JRM
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 10:00 PM MDT | Tornado Warning | GLD | Yuma | 44 min |
| Jun 10, 11:05 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 30 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.